# SDR SWAA2021021541636

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - BS 540 S-22L REF FIG 2 CIRCLE NOTE 1 AD 2019-11-06; EO 14516. CRACK INDICATION FOUND. REF B737 NDT PART 4 53-20-02. B/C19498. REQ. REMOVE FASTENERS AND PERFORM A OHEC PROCEDURE TO VERIFY CRACK INDICATION IAW B737 NDT PART 6; 51-00-00 PROC. 16. / ACCOMPLISHED FUSELAGE BS 540 S22L DRAG LINE AND SKIN REPAIR PER INSTRUCTIONS ON EO 5331-E-14519-NG
